# SDR SWAA2015042839059

- Difficulty date: April 13, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 101.90, 37" AFT OF FWD SPAR, LOWER FLANGE, AT 4TH STIFFENER.  REPAIRED RIB IAW ER & EA.
